# SDR F3LA2015121801155

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 46,859 hours, 22,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Part time: 46,859 hours, 22,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C 9 CHECK.  MAIN CABIN FLOORBEAM HAS CORROSION 5" AFT OF FRAME 66, & 10" INBD OF Y765.  CORRODED AREA FOUND TO HAVE OVER 50% MATERIAL LOSS.  R & R FLOORBEAM IAW SRM 52-42-11 PARA 2 D.  ACFT DUE OUT OF C CHECK 12 16 2015.  REFERENCE NR 35394.
